Are you overdosing on Tylenol?

Many people do not think twice about taking over the counter remedies that contain acetaminophen (the primary ingredient in Tylenol) for a headache, or pain symptom.  What most people do not know is that they are easily reaching 4-6g of it daily, and over a few days it can cause damage to your liver!  Your liver processes pretty much everything, so if you are taking several medications, drugs (or alcoholic beverages) as well, it may even be more vulnerable to damage.  There are many options if you are experiencing regular pain on a daily basis.  I would recommend seeing an acupuncturist, chiropractor, naturopathic physician to talk about other, more natural options that are gentler for your body.  If you need recommendations for any, please do not hesitate to contact me.

For More Information

Comments Off Archived Article
January 5th, 2007

Comments are closed.

Download Patient Intake Forms

Right Click Here
...and select 'Save Link As' to download (1.2 Mb)

Events

There are no current events.

I had severe back and hip pain from a work related injury and the pain completely resolved within a couple of months. Whenever you are having a bad day, come see Stephanie and she will definately brightn it!

- Zandrea, Portland, OR

503-227-8781 | 1033 SW Yamhill Street | Suite 100 | Portland, OR 97205